MAUDE Adverse Event Report: Cochlear Bone Anchored Solutions AB BIM400 Implant Magnet; Cochlear Baha Attract System

Cochlear Bone Anchored Solutions AB BIM400 Implant Magnet; Cochlear Baha Attract System
Model Number 93550
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the device was electively explanted on (b)(6) 2026, in order for the patient to upgrade to a newer technology.The patient was reimplanted with transcutaneous osia implant system.

Brand Name
BIM400 Implant Magnet
Common Device Name
Cochlear Baha Attract System
Manufacturer (Section D)
Cochlear Bone Anchored Solutions AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
MDR Report Key50849827
Report Number6000034-2026-03417
Device Sequence Number21209375
Product Code LXB
UDI-Device Identifier09321502025294
UDI-Public(01)09321502025294(10)122303(17)220901
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Type of Report Initial
Report Date (Section B) 09/22/2026
Report Date (Section F) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/01/2022
Device Model Number93550
Device Catalogue Number93550
Device Lot Number122303
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/28/2026
Event Location Hospital
Date Report to Manufacturer08/28/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/22/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Date Report Sent to FDA09/22/2026